| Catalog Number |
532.021 |
| Medical Device Problem Codes |
Complete Loss of Power (4015); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the saw attachment device would get hot and had low power.This event did not occur during surgery.There were no reports of surgical delay.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: a visual and functional assessment was performed on the device.The following steps failed: check function of quick saw blade coupling.Check oscillation frequency with frequency meter.During the service evaluation the following failures were identified: internal finding: worn bearing.Visual: cosmetic damage - worn coupling.Functional: does not function.Conclusion: failure reported is confirmed.Root cause: component failure from wear.